Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287128] of Ingrid Daubechies

Papers Published

  1. Daubechies, I; Paul, T, Time-frequency localisation operators-a geometric phase space approach: II. The use of dilations, Inverse Problems, vol. 4 no. 3 (1988), pp. 661-680, ISSN 0266-5611 [doi]
    (last updated on 2017/12/14)

    Abstract:
    Operators which localise both in time and frequency are constructed. They restrict to a finite time interval and cut off low as well as high frequencies (band-pass filters). Explicit expressions for eigenvalues and eigenfunctions (Laguerre functions) are given.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320